# SDR AALA20040568

- Difficulty date: May 17, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT AFT SERVICE DOOR DROP CEILING PANEL AT STATION 1133 AND CEILING LIGHTS AT STATIONS 1209 RIGHT AND 1152 LEFT INOPERATIVE.  REPLACED BATTERY PACK B5107 AT STATION 1190 FOR EMERGENCY LIGHTS AT AFT SERVICE DOOR DROP CEILING PANEL AT STATION 1133 AND CEILING LIGHTS AT STATIONS 1209 RIGHT AND 1152 LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
